Botox and Dysport dropping brow
The best way to avoid complications is by going to an experienced injector for this treatment. I would suggest a Board certified dermatologist, whose practice is entirely dedicated to cosmetic work. It sounds like you are being injected only in the frontalis muscle, and if the injector using too much or places the product too low on your forehead, your brows will drop.
30 units of Dysport is not very many units.
The Dysport unit is different than the BOTOX unit. It is like 3 to 1. So 30 units of Dysport is roughly equivalent to 10 units of BOTOX. That is a baby Dysport service that is not likely to accomplish very much or last very long. Brow drop can occur in 100% of some services that freeze the forehead and although not desirable, it is not considered a complication. Eyelid ptosis is a complication and is seen in about 2% or less of treatments. If you are being injected with this very small dose of agent in the forehead, you are not likely to have either of these effects and are most likely going to be disappointed with this amount of service.
How common are the side effects of Botox/Dysport like drooping eyes and eyebrows?
Only "core" injectors should perform cosmetic injectables (facial plastic surgeons, plastic surgeons, dermatologists, or occuloplastic surgeons). This is because we all have a keen understanding of facial anatomy and the effects of injecting Botox/ Dysport/ Xeomin in different regions of the face. I always have a crash anatomy course with my patients especially when forehead injections are desired. I explain that the frontalis muscle (the forehead muscle) is the only elevator of the brow. If you completely paralyze that muscle and "freeze" the forehead, there is no other muscle to hold your brow up. This is why I prefer to conservatively treat the forehead and preserve some movement. I think 30 units of Dysport for the forehead is a reasonable dose so long as the injections are spread out and placed in the appropriate spots to prevent getting the dreaded "Joker" brow, for example. A "core" injector" will know the proper placement and how to prevent these sorts of complications. Eyelid ptosis (eye drop) rates have been reported at 3% for Botox and 2% for Dysport, BUT the most common reason was POOR product placement by the injector. An experienced "core" physician is your best bet at obtaining natural, problem-free results.
Neuromodulators and brow drop
All of the neuromodulators (Botox, Dysport, Xeomin) can cause complications like brow drop or eyelid drop (eyelid ptosis) if placed in the wrong locations or in the wrong amounts. The incidence of this hovers around 1% for eyelid ptosis, and is much more common for eyebrow ptosis.
The most important factor in determining these complications as the experience of the injector. Facial musculature has a very complex anatomy, and when a simple recipe of certain units in certain places is followed, you're begging for complications. It is best to see somebody who can truly assess your face and facial musculature to best determine your actual needs. For example, if you just put a neuromodulator in your forehead without first assessing to see if you are using your forehead to keep your brows elevated, it is very easy to drop your brows.
Seek out a dermatologic surgeon, oculoplastic surgeon, facial plastic surgeon or plastic surgeon who is board certified and fellowship trained and one of these core cosmetic specialties.
Drooping Forehead after dysport/botox
The position of your eyebrows is affected by placing Botox int he forehead. If you use your eyebrows to keep your eyes open, then weakening those muscles may have an undesirable effect.